Journal article icon

Journal article

Tail Decay and Moment Estimates of a Condition Number for Random Linear Conic Systems

Actions


Access Document


Publisher copy:
10.1137/S105262340343470X

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
SIAM Journal on Optimization
Volume:
15
Issue:
4
Pages:
1237-1261
Publication date:
2005-01-01
DOI:
EISSN:
1095-7189
ISSN:
1052-6234
Source identifiers:
203068
Pubs id:
pubs:203068
UUID:
uuid:ee43895f-520c-49e4-b9c4-5fd4c3511317
Local pid:
pubs:203068
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP